MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5191537
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated issues with infusion set in the form of bent cannula and he also developed flu.Due to high blood glucose (which was in 400s mg/dl) and flu, the patient was taken to the emergency room where the stay was 5 hours.The patient was diagnosed with diabetic ketoacidosis with ketone level as dangerous/life threatening as assessed by health care professional and was given intravenous insulin injections as corrective treatment.Subsequently, the patient left the emergency room with blood glucose level still in 400s mg/dl and was feeling nauseous and weak leading to further admission in the hospital.The patient also received preventive treatment for blot clot.Reportedly, the patient had used the infusion set for one day and was hospitalized for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8280655
Report Number3003442380-2019-00198
Device Sequence Number1556844
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5191537
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1